# SDR 05FDEA02855

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO BAY ON SHEAR TIE BETWEEN STRINGER 28 RT AND STRINGER 28 LT BS 720 (FWD SIDE OF FRAME).  FOUND TO BE OUT OF LIMITS IAW 51-10-1. REMOVED & REPLACED IAW 53-40-4 & 51-20-2.
